Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from joint pain, ankylosing spondylitis. Taking sazo, etoshine. Will amway products help?

hi, sir i am 29 years old, i have pain in joints like knees, sacrolic joints, ankle, shoulders, BACK PAIN . Doctors dignose my disese as ANKYLOSING SPONDYLITS. At presently i am taking two tablets since three years, these are sazo 1gram (sulfazyne salt) and etoshine 90mg. So its my request to you please inform me can i take AMWAY products for curing of this disease. If i can take so please suggest me which product is more beneficial for me............plz response i am waiting for your response
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome at HCM.

The ankylosing spondylitis occur due to problem with ossification of ligaments.For this recommended treatment is anti inflammatory medicines & recent DMARD medicines(which can be taken after consulting to a rheumatologist).There is good role of exercises in this.

Hope this will help you.

With best wishes.
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor